| Model Number |
SWIVELOCK, SP PEEK 5.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a speedfix shoulder surgery the tip of the screw broke during punching into the bone.All parts were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device with the part number ar-2324bcc.It was not necessary to switch the surgical technique or do a second surgery.